Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 52, NWS Grand Forks, ND

June 6, 2006Otter Tail County, Wadena County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 6, 2006, 12:59 AM CDT for Otter Tail County, Wadena County, Minnesota. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2006, 12:59 AM CDT (05:59 UTC)
Expired
Jun 6, 2006, 1:45 AM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Otter Tail County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 198 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:01 AM CDTHAIL 0.758 Nne Bluffton, MNGARDEN PLANTS HEAVILY DAMAGED.
Jun 6, 1:01 AM CDTHAIL 0.759 N Bluffton, MNGARDEN PLANTS HEAVILY DAMAGED.
Jun 6, 1:01 AM CDTHAIL 0.759 Nne Bluffton, MN
Jun 6, 1:01 AM CDTHAIL 0.759 N Wadena, MN
Jun 6, 1:16 AM CDTHAIL 0.88Sebeka, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1929 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 060559
SVRFGF
MNC111-159-060645-
/O.NEW.KFGF.SV.W.0052.060606T0559Z-060606T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1259 AM CDT TUE JUN 6 2006

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WADENA COUNTY IN CENTRAL MINNESOTA
  EAST CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA

* UNTIL 145 AM CDT

* AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THE
  STORM WAS LOCATED 3 MILES NORTHWEST OF BLUFFTON...OR 35 MILES
  SOUTHEAST OF DETROIT LAKES...MOVING TO THE NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEBEKA AT 110 AM CDT
  BLUE GRASS AT 115 AM CDT
  NIMROD AT 130 AM CDT
  OYLEN AT 135 AM CDT

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4656 9538 4640 9528 4651 9479 4677 9483

$$

HOPPES
2 follow-up statements
000 
WWUS53 KFGF 060618
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
117 AM CDT TUE JUN 6 2006

MNC111-159-060645-
/O.CON.KFGF.SV.W.0052.000000T0000Z-060606T0645Z/
WADENA MN-OTTER TAIL MN-
117 AM CDT TUE JUN 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT 
FOR EAST CENTRAL OTTER TAIL AND WADENA COUNTIES...

AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THE STORM
WAS LOCATED 4 MILES EAST OF SEBEKA...OR 42 MILES EAST OF DETROIT
LAKES...MOVING TO THE NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NIMROD AND 8 MILES NORTHWEST OF OYLEN BY 125 AM CDT

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4660 9538 4640 9528 4651 9479 4680 9480

$$

HOPPES
000 
WWUS53 KFGF 060646
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
146 AM CDT TUE JUN 6 2006

MNC111-159-060656-
/O.EXP.KFGF.SV.W.0052.000000T0000Z-060606T0645Z/
WADENA MN-OTTER TAIL MN-
146 AM CDT TUE JUN 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR WADENA AND EAST CENTRAL OTTER 
TAIL COUNTIES HAS EXPIRED...

AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM LOCATED 5 MILES SOUTH OF BADOURA...OR 41 MILES NORTHWEST
OF BRAINERD...MOVING TO THE NORTHEAST AT 30 MPH.

THE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER CONSIDERED SEVERE. SO
THE WARNING WAS ALLOWED TO EXPIRE AT 145 AM CDT. 

LAT...LON 4660 9538 4640 9528 4651 9479 4680 9480

$$

HOPPES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:30 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 5, 9:30 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
930 PM CDT MON JUN 5 2006

.UPDATE...MOST SURFACE BASED CONVECTION IS DECREASING ACROSS THE
REGION THOUGH A FEW STORMS REQUIRE WATCHING IN SHORT TERM. MU CAPE
IS DECREASING NICELY WHILE CAPE LIFTED FROM 850 MB IN MODELS IS
NIL ALREADY. WESTERLY FLOW INTO THE BOUNDARY LAYER IS HELPING
STABILIZE THE AIR MASS AND SCATTERED THUNDER EAST OF RED RIVER
APPEARS THE WORST CASE SCENARIO IN AN HOUR OR TWO. SO TRIMMED
THUNDER EASTWARD... DECREASED POPS AND DROPPED OUT ANY SEVERE
WORDING FROM GRIDS/ZONES.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GV
Hazardous weather outlook, Jun 5, 7:02 AM CDT, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
702 AM CDT MON JUN 5 2006

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-061215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
702 AM CDT MON JUN 5 2006

...SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND EVENING

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF
EASTERN NORTH DAKOTA AND ALL OF WEST CENTRAL AND NORTHWEST
MINNESOTA. THE STORMS WILL MOST LIKELY PRODUCE LARGE HAIL AND
DAMAGING WINDS. ALSO ISOLATED TORNADOES WILL BE POSSIBLE. THE
STORMS WILL DEVELOP AFTER 1 PM ACROSS EASTERN NORTH DAKOTA AND
SHOULD WEAKEN BY MIDNIGHT OVER NORTH CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jun 5, 8:39 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
839 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             EAST GRAND FORKS        47.93N 97.02W
06/05/2006  M0.75 INCH       POLK               MN   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 5, 9:03 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
903 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          8 ENE SHELDON           46.63N 97.34W
06/05/2006  F0               RANSOM             ND   LAW ENFORCEMENT

            A DEPUTY REPORTED A BRIEF TOUCHDOWN WEST SOUTHWEST OF
            LEONARD ALONG THE CASS AND RANSOM COUNTY LINE.

0735 PM     TORNADO          2 WSW LEONARD           46.64N 97.28W
06/05/2006  F0               CASS               ND   LAW ENFORCEMENT

            A DEPUTY REPORTED A BRIEF TOUCHDOWN WEST SOUTHWEST OF
            LEONARD ALONG THE RANSOM AND CASS COUNTY LINE.

&&

GGUST
Local storm report, Jun 5, 9:58 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
958 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     4 NNW GRAND FORKS       47.97N 97.11W
06/05/2006  M59 MPH          GRAND FORKS        ND   MESONET

            PEAK GUST MEASURED BY NDDOT RWIS WIND SENSOR ON I-29 AT
            MILE MARKER 145.

&&

GGUST
Local storm report, Jun 5, 10:34 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1034 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             8 SSE HANKINSON         45.96N 96.83W
06/05/2006  E1.00 INCH       RICHLAND           ND   PUBLIC

            PENNY TO QUARTER SIZED HAIL FELL FOR ABOUT 10 MINUTES.

&&

GGUST
Local storm report, Jun 5, 10:41 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1041 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     SABIN                   46.78N 96.65W
06/05/2006                   CLAY               MN   TRAINED SPOTTER

            NUMEROUS 4 INCH TREE BRANCHES BROKEN OFF.

&&

GGUST
Local storm report, Jun 5, 11:45 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1145 PM CDT MON JUN 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             2 E HANKINSON           46.07N 96.85W
06/05/2006  E0.75 INCH       RICHLAND           ND   PUBLIC

0209 PM     HAIL             3 NW FOXHOME            46.31N 96.35W
06/05/2006  E1.00 INCH       WILKIN             MN   TRAINED SPOTTER

0228 PM     HAIL             HORACE                  46.76N 96.90W
06/05/2006  E0.75 INCH       CASS               ND   LAW ENFORCEMENT

0230 PM     HAIL             2 NE ROTHSAY            46.50N 96.26W
06/05/2006  E0.75 INCH       OTTER TAIL         MN   PUBLIC

0240 PM     TSTM WND DMG     SABIN                   46.78N 96.65W
06/05/2006                   CLAY               MN   TRAINED SPOTTER

            NUMEROUS 4 INCH TREE BRANCHES BROKEN OFF.

0321 PM     HAIL             1 S TENNEY              46.03N 96.45W
06/05/2006  E1.75 INCH       WILKIN             MN   PUBLIC

0328 PM     HAIL             1 S TENNEY              46.03N 96.45W
06/05/2006  E1.75 INCH       WILKIN             MN   PUBLIC

0328 PM     TSTM WND DMG     6 S LAKE PARK           46.80N 96.10W
06/05/2006                   BECKER             MN   PUBLIC

            TREE DOWN ON A HOUSE.

0344 PM     HAIL             ADA                     47.30N 96.51W
06/05/2006  E1.00 INCH       NORMAN             MN   PUBLIC

0621 PM     HAIL             3 SE DOYON              48.02N 98.49W
06/05/2006  E0.88 INCH       NELSON             ND   PUBLIC

0625 PM     HAIL             6 E ROGERS              47.07N 98.07W
06/05/2006  M1.00 INCH       BARNES             ND   PUBLIC

0631 PM     HAIL             5 W COOPERSTOWN         47.44N 98.23W
06/05/2006  E0.75 INCH       GRIGGS             ND   LAW ENFORCEMENT

0645 PM     HAIL             FINLEY                  47.51N 97.84W
06/05/2006  E0.88 INCH       STEELE             ND   PUBLIC

0657 PM     HAIL             5 E PETERSBURG          48.01N 97.89W
06/05/2006  M0.88 INCH       NELSON             ND   AMATEUR RADIO

0700 PM     HAIL             7 NNE ORISKA            47.03N 97.73W
06/05/2006  M1.00 INCH       BARNES             ND   PUBLIC

0710 PM     FUNNEL CLOUD     5 N BROCKET             48.28N 98.36W
06/05/2006                   RAMSEY             ND   LAW ENFORCEMENT

            SPOTTER IN BROCKET ESTIMATED FUNNEL AT CLOUD BASE ABOUT
            5N OF BROCKET.

0711 PM     HAIL             3 N NIAGARA             48.04N 97.87W
06/05/2006  E0.75 INCH       GRAND FORKS        ND   AMATEUR RADIO

0715 PM     HAIL             5 NNE BUFFALO           46.99N 97.51W
06/05/2006  M1.00 INCH       CASS               ND   PUBLIC

0715 PM     HAIL             5 E NIAGARA             48.00N 97.76W
06/05/2006  M0.88 INCH       GRAND FORKS        ND   TRAINED SPOTTER

            HAIL FELL FOR ABOUT 8 MINUTES UNTIL 723PM.

0734 PM     FUNNEL CLOUD     2 W CASSELTON           46.90N 97.25W
06/05/2006                   CASS               ND   STORM CHASER

            PERSISTENT WALL CLOUD AND FUNNEL VIEWED FROM NEAR
            CASSELTON.

0735 PM     TORNADO          2 WSW LEONARD           46.64N 97.28W
06/05/2006  F0               CASS               ND   LAW ENFORCEMENT

            A DEPUTY REPORTED A BRIEF TOUCHDOWN WEST SOUTHWEST OF
            LEONARD ALONG THE RANSOM AND CASS COUNTY LINE.

0735 PM     TORNADO          8 ENE SHELDON           46.63N 97.34W
06/05/2006  F0               RANSOM             ND   LAW ENFORCEMENT

            A DEPUTY REPORTED A BRIEF TOUCHDOWN WEST SOUTHWEST OF
            LEONARD ALONG THE CASS AND RANSOM COUNTY LINE.

0750 PM     FUNNEL CLOUD     2 W EMERADO             47.92N 97.41W
06/05/2006                   GRAND FORKS        ND   AMATEUR RADIO

            PERSISTENT WALL CLOUD WITH FUNNEL VIEWED FROM JUST WEST
            OF EMERADO.

0751 PM     HAIL             6 NW ARVILLA            47.98N 97.59W
06/05/2006  M0.75 INCH       GRAND FORKS        ND   NWS EMPLOYEE

0755 PM     TSTM WND GST     6 E CASSELTON           46.90N 97.08W
06/05/2006  M60.00 MPH       CASS               ND   STORM CHASER

0800 PM     HAIL             GRAND FORKS AFB         47.96N 97.38W
06/05/2006  M1.00 INCH       GRAND FORKS        ND   OTHER FEDERAL

            GRAND FORKS AIR FORCE BASE WEATHER OBSERVER REPORTS ONE
            INCH HAIL AT THE BASE.

0805 PM     HAIL             HALMA                   48.66N 96.60W
06/05/2006  E0.75 INCH       KITTSON            MN   AMATEUR RADIO

0808 PM     HAIL             KARLSTAD                48.58N 96.52W
06/05/2006  M0.75 INCH       KITTSON            MN   AMATEUR RADIO

            HAIL COVERED HWY 11

0820 PM     HAIL             2 W KARLSTAD            48.58N 96.56W
06/05/2006  M0.75 INCH       KITTSON            MN   AMATEUR RADIO

0821 PM     HAIL             2 W KARLSTAD            48.58N 96.56W
06/05/2006  E1.00 INCH       KITTSON            MN   AMATEUR RADIO

            NICKEL TO QUARTER SIZED HAIL

0826 PM     HAIL             4 SW HANKINSON          46.03N 96.95W
06/05/2006  M1.75 INCH       RICHLAND           ND   TRAINED SPOTTER

0830 PM     HAIL             EAST GRAND FORKS        47.93N 97.02W
06/05/2006  M0.75 INCH       POLK               MN   TRAINED SPOTTER

0832 PM     TSTM WND GST     4 NNW GRAND FORKS       47.97N 97.11W
06/05/2006  M59.00 MPH       GRAND FORKS        ND   MESONET

            PEAK GUST MEASURED BY NDDOT RWIS WIND SENSOR ON I-29 AT
            MILE MARKER 145.

0836 PM     TSTM WND DMG     KARLSTAD                48.58N 96.52W
06/05/2006                   KITTSON            MN   TRAINED SPOTTER

            NUMEROUS 4 TO 12 INCH TREE BRANCHES BROKEN OFF.

0840 PM     HAIL             6 NW STRANDQUIST        48.55N 96.54W
06/05/2006  M1.00 INCH       MARSHALL           MN   AMATEUR RADIO

0840 PM     HAIL             8 SSE HANKINSON         45.96N 96.83W
06/05/2006  E1.00 INCH       RICHLAND           ND   PUBLIC

            PENNY TO QUARTER SIZED HAIL FELL FOR ABOUT 10 MINUTES.

0845 PM     TSTM WND GST     GREENBUSH               48.70N 96.18W
06/05/2006  E65.00 MPH       ROSEAU             MN   LAW ENFORCEMENT

            DAMAGING WINDS OCCURRED WITH HEAVY RAIN AND PENNY SIZED
            HAIL.

0850 PM     FUNNEL CLOUD     9 SSW HANKINSON         45.95N 96.97W
06/05/2006                   RICHLAND           ND   TRAINED SPOTTER

            TWO WEAK FUNNELS WERE VIEWED FROM I-29 AT THE SOUTH
            DAKOTA BORDER.

0900 PM     HAIL             11 SE HANKINSON         45.96N 96.73W
06/05/2006  E0.88 INCH       RICHLAND           ND   PUBLIC

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:48 PM CDTSevere Thunderstorm WarningFGFKittson57 min
Jun 5, 7:58 PM CDTSevere Thunderstorm WarningFGFClay49 min
Jun 5, 8:14 PM CDTSevere Thunderstorm WarningFGFPolk61 min
Jun 5, 8:16 PM CDTTornado WarningFGFKittson, Marshall, Roseau59 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.